# SDR GTIA2019060403390

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 4,963 hours, 2,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY CHECK FOUND R2 AND L2 DOOR ASSIST BOTTLES BELOW SERVICABLE LIMITS-SERVICED R2 AND L2 DOOR ASSIST BOTTLES TO SERVICABLE LIMITS IAW AMM 52-22-00.
